Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can Vyvanse cause neck and lymph node pain?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 3847 Questions
I'm a 35 yo male in good health with no significant pre-existing conditions. I have been taking Vyvanse for about 6 weeks now, 20mg once a day for 30 days then 30mg once a day for last 2 weeks-optimal dose for me. In addition I take 200mg of Gabapentin at night for anxiety and 5mg of Propranolol maybe twice a week for panic attack prevention. I am aware that the beta blocker and Vyvanse do not work well together. I have never taken any medication for my ADD, nor a stimulant type medication. My question is can Vyvanse cause neck and lymph node pain? In addition upper central abdominal/stomach pain? My neck pain almost feels referred and my nodes are not exactly swollen or tender. I already have an appointment with my physician lined up, but I'm trying to dial in my issue ahead of time or at least clarify what is actually going on. To clarify,and I apologize for information overload, I do not have a sore throat or any other indication of illness, this very general mild pain is about 2 weeks old, upon first induction on Vyvanse I had hypertension around 170/100 which resolved after 3 weeks, current BP is 140/80's. I do however have difficult sinuses which are easily clogged and I have bad Bruxism and use a mouth gaurd at night. Surgical history includes tonsill/adenoidectomy and rhinoplasty following septal injury; no major illness other than those listed and a back injury from Fire/EMS job about ten years ago, treated with behavioral therapy.
Posted Tue, 11 Feb 2014 in General Health
Answered by Dr. Praveen Tayal 5 hours later
Brief Answer: Neck pain not related to Vyvanse Detailed Answer: Hello, Thanks for posting your query. Vyvanse is commonly associated with an upper abdominal pain and nausea and can aggravate the symptoms of GERD. But it is not likely to be associated with a neck pain or a lymph node swelling. The mild tremors and muscle pain is seen in some cases. The pain in the lymph nodes with no palpable enlargement can be due to a reactive lymphadenopathy due to a generalized viral infection. You can take a mild pain killer like ibuprofen after meals for a week and see if it helps in subsiding the symptoms. In case the pain persists then a physical examination and detailed investigations are recommended. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor